- -

Accurate and efficient matrix exponential computation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Accurate and efficient matrix exponential computation

Show full item record

Sastre, J.; Ibáñez González, JJ.; Ruíz Martínez, PA.; Defez Candel, E. (2014). Accurate and efficient matrix exponential computation. International Journal of Computer Mathematics. 91(1):97-112. doi:10.1080/00207160.2013.791392

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/59082

Files in this item

Item Metadata

Title: Accurate and efficient matrix exponential computation
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Telecomunicación y Aplicaciones Multimedia - Institut Universitari de Telecomunicacions i Aplicacions Multimèdia
Issued date:
Abstract:
This work gives a new formula for the forward relative error of matrix exponential Taylor approximation and proposes new bounds for it depending on the matrix size and the Taylor approximation order, providing a new ...[+]
Subjects: Matrix exponential , Scaling and squaring , Taylor series , Error analysis
Copyrigths: Reserva de todos los derechos
Source:
International Journal of Computer Mathematics. (issn: 0020-7160 ) (eissn: 1029-0265 )
DOI: 10.1080/00207160.2013.791392
Publisher:
Taylor & Francis (Routledge): STM, Behavioural Science and Public Health Titles
Publisher version: http://dx.doi.org/10.1080/00207160.2013.791392
Type: Artículo

This item appears in the following Collection(s)

Show full item record